Will my wellbutrin get better and make me feel better with time? On week 3 :-(?
- 17 Jun 2011 by mollie67
- 17 June 2011
- wellbutrin, bupropion
I have been taking wellbutrin for 3 weeks now and I am scared that it will not work and I will always feels this way.It's actually bupropion xl 300mg and still feel lots of anxiety & basically feel just WEIRD! Will this level out still after 4 weeks? My dr says dont stop taking but i dont know what to do. PlEASE anyone with experience??
please help! My mother passed away 6 months ago & i cant stop crying everyday. https://www.drugs.com/answers/418756/
Hang in there girl!! It will get better. Like I said in the other post, the side effects will gradually subside as you adjust to the medication. If you haven't notice a benefit by the time you have been on it for 4 to 6 weeks, then you'll have to try a different antidepressant. There are many to choose from and you will find one that works. So relax and give this one a fair try.
Hi- Yes, I am also taking 300 mg of bupriopron xl too. I am going to the doctor on Monday and am hoping she will increase the dosage or add another SSRI. I know that this medication is not reaching deep enough for me. I know that I don't want her to switch and I don't want to stop. Just hang in there. Maybe you'll need an add-on.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Feb 2014 • 32 answers
Posted 19 Apr 2015 • 2 answers
Posted 22 Nov 2015 • 6 answers
Posted 15 Feb 2016 • 8 answers
Posted 29 Feb 2016 • 0 answers